About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 974293, 10 pages
http://dx.doi.org/10.1155/2012/974293
Research Article

Application of Multistage Homotopy Perturbation Method to the Chaotic Genesio System

1Deptartment of Science in Engineering, Faculty of Engineering, International Islamic University Malaysia, Jalan Gombak, 53100 Kuala Lumpur, Malaysia
2School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi Selangor, Malaysia
3Department of Mathematics, The University of Jordan, Amman 11942, Jordan
4Department of Physics, Faculty of Science, Universiti Putra Malaysia, 43400 Selangor, Malaysia

Received 31 December 2011; Accepted 9 March 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 M. S. H. Chowdhury et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. H. Chowdhury, I. Hashim, S. Momani, and M. M. Rahman, “Application of Multistage Homotopy Perturbation Method to the Chaotic Genesio System,” Abstract and Applied Analysis, vol. 2012, Article ID 974293, 10 pages, 2012. doi:10.1155/2012/974293